How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Raymond Hinish, Pharm.D. Your Own Que...
Raymond Hinish, Pharm.D.
Category: Health
Satisfied Customers: 8
Experience:  Over 7 years experience in pharmacy. Doctor of Pharmacy (Pharm.D.) degree. Natural Products Expert.
7268844
Type Your Health Question Here...
Raymond Hinish, Pharm.D. is online now
A new question is answered every 9 seconds
Health
This answer was rated:

Food tastes like grease, no matter what I eat.

Everything I eat tastes like... Show More
Everything I eat tastes like it's really greasy and it's not. My mouth has a greasy taste when I'm not eating. I'm very healthy-43 yr. old male-140 lbs. dairy farmer and get lots of exercise. I milk 10,000 cows a day.
Show Less
Ask Your Own Health Question

HiCustomer Thank you for asking your question on Just Answer. The other experts and I are working on your answer. By the way, it would help us to know:

- When did you first notice the problem?

- Do any foods taste more greasy than others?

- Are you on any medications?

- Do you have any white material on the tongue or in the mouth?

- Do foods taste bland?

- Are you exposed to a lot of antibiotics when dealing with the cows?

Thank you again for trusting us with your problem. Please reply as soon as possible so that we can finish answering your question.

Customer reply replied 9 years ago.
Just noticed it yesterday. All foods are the same greasiness. Not taking any medications. No white material on tongue. Food tastes okay, just greasy.   Yes, I am exposed to a lot of antibiotics with the cows.

 

It is a possibility that you could have a significant imbalance of the bacteria in the digestive system. With chronic exposure to antibiotics, you can deplete the digestive tract (from the mouth to the large intestine) of the healthy bacteria. The likelihood is yogurt would not be powerful enough to recolonize the digestive system with the right organisms. I would recommend that you try these three steps:

1. Treat antibiotic material like toxic waste. Limit your exposure to the antibiotics as much as humanly possible. This will help to keep you from wiping out the healthy bacteria and may prevent you from developing a drug resistant superbug at some point in your life.

2. Rinse with Listerine to help kill off any organism that may be coating the tongue or triggering this greasy taste.

3. Take a high quality probiotic formula - A probiotic is a supplement of healthy bacteria that are commonly used to recolonize the gut with healthy bacteria after antibiotic treatment. You can find them at health food stores, however, be sure to get one that is stored in a refrigerator. I recommend a few different brands that can be purchased online or at health food stores: 1. Jarrow Formulas Jarro-dophilus powder (1/2 teaspoon twice daily) 2. Therbiotic Complete by Klaire Labs - 1 capsule twice daily or 3. Culturelle 1 capsule twice daily. Choose one of these products, no need to do all of them.

This is a very strange symptom and this is a bit of an intuitive answer. If things do not improve, seek out a dentist to give you a once over. They may see something that you don't.

Customer reply replied 9 years ago.
Thank you-I'll try what you recommend and if it doesn't work, I will go to a dentist. Thank you so very much for your reply. I'll tell my friends about this site.

Your very welcome! If you find that this helps you then please accept the answer. Have great holiday!